Nonuniqueness for the solutions of ordinary differential equations. (English) Zbl 0396.34006


34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Full Text: EuDML


[1] T. Yosie: Über die Unität der Lösung der gewöhnlichen Differentialgleichungen erster Ordnung. Japanese J. Math. 2, (1926), 161-173. · JFM 52.0438.02
[2] J. Tamarkine: Sur le théorème d’unicité des solutions des équations différentielles ordinaires. Math. Z. 16, (1923), 207-213. · JFM 49.0302.01
[3] H. Stettner: Nichteindeutigkeit bei gewöhnlichen Differentialgleichungen. Math. Nachrichten 64, (1974), 233-237. · Zbl 0297.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.